# SDR QXEA2012111301383

- Difficulty date: November 13, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 27,137 hours, 28,217 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR FEEL CAUTION LIGHT ILLUMIINATED AT TOP OF CLIMB AT FL250.  IAS WAS NOT MISMATCHED. RETURNED TO FIELD.  LANDING UNEVENTFUL.  R & R THE NR 1 AIR DATA COMPUTER (ADC) AS A PRECAUTIONARY MEASURE IAW AMM TASK 6341101. OPS CHECKED GOOD.  PERFORMED A PITOT/STATIC SYS LEAK CHECK IAW MX 6341102.  CHECKED GOOD.   CDS INDICATED ADC FAILURE, ALSO PILOTS PFD SHOWED ATT/HDG/IAS FAIL MSG.  C/W FIM 34-11-00-810-873 & 27-30-00-810-802.  R2 NR 1 ADU.  OPS CHECKED GOOD.  ALL FAULTS & CAUTION LIGHTS CLEARED.
